# SDR CA970421024

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fuselage
- Condition: Lightning Strike
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT STRUCK BY LIGHTNING ON APPROACH INTO VANCOUVER. AIRCRAFT LANDED OK. NO APPARENT IRREGULARITIES.
